Advil Congestion Relief Non-drowsy formula combines the power of Ibuprofen to relieve nasal congestion, headache, fever and runny nose caused by sinus infection.
Advil Congestion Relief Temporarily Relieves:
- Nasal Passage Swelling
- Sinus Pressure/pain
- Aches and Pains
Only You Can Prevent Catching A Cold!
If you are unfortunate enough to be suffering from a cold, you can relieve your sinus symptoms with Advil Congestion Relief.
No more sniffing, sneezing, runny nose and you will be able to breathe again!
FIGHT COLD, HEADACHE, SINUS INFECTION WITH ADVIL!!!
Sinus infection is not just caused by mucus!
Often times, nasal passage swelling adds to sinus pressure and pain.
Advil Congestion Relief incorporates Ibuprofen and Phenylephrine to relieve symptoms associated with a cold or flu. One pill actively works to reduce nose congestion so you can breathe freer and easier!
Advil Congestion Relief Directions:
Adults and children 12 years and over:
Take 1 tablet every 4 hours while symptoms persist
Do not exceed 6 tablets in 24 hours, unless directed by a doctor
Children under 12 years:
Ask a doctor.
Advil Congestion Relief Ingredients:
Ibuprofen (200 mg NSAID) (Pain reliever/fever reducer), Phenylephrine HCl (10 mg) (Nasal decongestant)
Acesulfame Potassium, Artificial Flavor, Carnauba Wax, Colloidal Silicon dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium Chain Triglyceride, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Sodium Lauryl Sulfate, Stearic Acid, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum